# SDR CALA9800639

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15774
- Make and model: Boeing 727227
- Aircraft serial: 21242
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FORWARD LOWER EDGE OF C-2 DOOR FRAME.  A NEW CORNER WAS INSTALLED ON  FORWARD LOWER AREA OF C-2 DOOR IAW SRM 51-30-2 AND 51-10-2.
